# SDR CALA9601000

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FUSELAGE SKIN AND STRINGER CORRODED WITH RIVETS POPPED AT STA 312 TO 328, STRINGER 27L TO 26R.  THE CORRODED AREA OF SKIN WAS CUT OUT, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-2.  STRINGER 28 WAS REMOVED AND REPLACED IAW SRM 53-30-2 AND 51-30-2.
